# SDR USAA050716

- Difficulty date: June 1, 2005
- Submitted: June 16, 2005
- Operation: Air carrier
- Aircraft: N445US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24863
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SPLICE PLATE CORRODED 3.75 INCH, AFT CARGO COMPARTMENT AT STATION 771 FLOORBOARD.  FABRICATED AND INSTALLED A NEW SPLICE PLATE IAW BOEING DRAWING 65C26459 AND SRM 51-10-02.  (M)
